Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

kicker
Veteran

Reged: 10/25/10
Posts: 1131
Loc: GA, USA
Re: Dramamine and HIV Meds?
      08/13/13 12:06 AM

This might seem counterproductive, but maybe since he was doing so well and it just started it might be something as simple as a small change made recently. Maybe eating something different or too much of something like greasy foods.

Start simple and work your way up the list rather than jump the gun. No need to add more meds and more stress. If you can think of something anything give it a day or two to see if its that. Then if it doesn't get better see a dr.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Dramamine and HIV Meds? Ninjawife 08/12/13 10:44 PM
. * Re: Dramamine and HIV Meds? Ninjawife   08/15/13 07:54 PM
. * Re: Dramamine and HIV Meds? anotherday   08/12/13 11:12 PM
. * Re: Dramamine and HIV Meds? kicker   08/13/13 12:06 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1674

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3